Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 80, NWS Milwaukee, WI

September 18, 2015

NWS Milwaukee, WI issued this small craft advisory at Sep 18, 2015, 5:15 AM CDT. It took effect at Sep 18, 2015, 11:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2015, 5:15 AM CDT (10:15 UTC)
In effect from
Sep 18, 2015, 11:00 PM CDT
Expired
Sep 19, 2015, 4:00 PM CDT
In force
17 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WHUS73 KMKX 181015
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 AM CDT FRI SEP 18 2015

...GUSTY NORTH WINDS AND HIGH WAVES DEVELOP LATE TONIGHT...

.NORTH WINDS WILL INCREASE AND BECOME GUSTY AFTER MIDNIGHT BEHIND
LOW PRESSURE THAT DEEPENS AS IT MOVES ACROSS NORTHERN ILLINOIS
INTO LOWER MICHIGAN LATE TONIGHT AND SATURDAY. THE LONG FETCH WILL
BUILD HIGH WAVES THAT WILL LINGER INTO SATURDAY AFTERNOON.

LMZ643>646-181815-
/O.NEW.KMKX.SC.Y.0080.150919T0800Z-150919T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
515 AM CDT FRI SEP 18 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CDT
SATURDAY. 

* WINDS: NORTHEAST 10 TO 15 KNOTS THIS EVENING BECOMING NORTH 15
  TO 25 KNOTS LATE TONIGHT...WITH A FEW GUSTS TO 30 KNOTS. WINDS
  LOWER TO 10 TO 15 KNOTS SATURDAY AFTERNOON.

* WAVES: 1 TO 3 FEET BUILDING TO 5 TO 7 FEET LATE TONIGHT...
  SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
6 follow-up statements
752 
WHUS73 KMKX 181351
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 AM CDT FRI SEP 18 2015

...GUSTY NORTH WINDS AND HIGH WAVES DEVELOP LATE TONIGHT...

.NORTH WINDS WILL INCREASE AND BECOME GUSTY AFTER MIDNIGHT BEHIND
LOW PRESSURE THAT DEEPENS AS IT MOVES ACROSS NORTHERN ILLINOIS
INTO LOWER MICHIGAN LATE TONIGHT AND SATURDAY. THE LONG FETCH
WILL BUILD HIGH WAVES THAT WILL LINGER INTO SATURDAY AFTERNOON.

LMZ643>646-182200-
/O.CON.KMKX.SC.Y.0080.150919T0800Z-150919T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
851 AM CDT FRI SEP 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CDT
SATURDAY...

* WINDS: NORTHEAST 10 TO 15 KNOTS THIS EVENING BECOMING NORTH 15 
  TO 25 KNOTS LATE TONIGHT...WITH A FEW GUSTS TO 30 KNOTS. WINDS 
  LOWER TO 10 TO 15 KNOTS SATURDAY AFTERNOON. 

* WAVES: 1 TO 3 FEET BUILDING TO 5 TO 7 FEET LATE TONIGHT... 
  SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
338 
WHUS73 KMKX 182018
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT FRI SEP 18 2015

...GUSTY NORTH WINDS AND HIGH WAVES DEVELOP TONIGHT...

.BRISK NORTHERLY WINDS ARE EXPECTED TONIGHT INTO EARLY SATURDAY
ON THE BACK SIDE OF STRONG LOW PRESSURE. WINDS WILL THEN SLOWLY
EASE THROUGH THE DAY SATURDAY.

THE GUSTY WINDS WILL BUILD HIGH WAVES OVERNIGHT...WITH THE WAVES
SLOWLY SUBSIDING SATURDAY.

LMZ643-644-190430-
/O.EXT.KMKX.SC.Y.0080.150919T0400Z-150919T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
318 PM CDT FRI SEP 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
4 PM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING
TO 4 PM CDT SATURDAY. 

* WINDS: NORTH AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW
  GUSTS TO 35 KNOTS ARE POSSIBLE. WINDS WILL BACK NORTHWEST AND
  EASE TO 15 TO 25 KNOTS SATURDAY MORNING...THEN 10 TO 15 KNOTS IN
  THE AFTERNOON

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 6 FEET LATE TONIGHT... 
  SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-190430-
/O.EXT.KMKX.SC.Y.0080.150919T0700Z-150919T2300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 PM CDT FRI SEP 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 6 PM CDT
SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 6 PM CDT
SATURDAY. 

* WINDS: NORTH AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW
  GUSTS TO 35 KNOTS ARE POSSIBLE. WINDS WILL EASE TO 15 TO 25
  KNOTS SATURDAY MORNING...THEN 10 TO 15 KNOTS IN THE AFTERNOON

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 6 FEET LATE TONIGHT...
  SUBSIDING TO 3 TO 4 FEET BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
584 
WHUS73 KMKX 190212
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT FRI SEP 18 2015

...GUSTY NORTH WINDS AND HIGH WAVES DEVELOP LATE TONIGHT...

.NORTHEAST WINDS ARE EXPECTED TO INCREASE AND BACK TO THE NORTH
LATER TONIGHT AS LOW PRESSURE INTENSIFIES AND MOVES ACROSS
SOUTHERN LAKE MICHIGAN. THE INCREASING WINDS WILL CAUSE WAVES TO
BUILD LATE TONIGHT AS WELL.

WINDS AND WAVES WILL SLOWLY SUBSIDE ON SATURDAY. 

LMZ643-644-191015-
/O.CON.KMKX.SC.Y.0080.150919T0400Z-150919T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
912 PM CDT FRI SEP 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

* WINDS: NORTHEAST WINDS 5 TO 10 KNOTS WILL INCREASE TO 10 TO 20
  KNOTS AND BACK TO THE NORTH LATER TONIGHT...AND FURTHER INCREASE
  TO 20 TO 30 KNOTS. A FEW GUSTS TO 33 KNOTS ARE POSSIBLE LATE
  TONIGHT. THE WINDS WILL THEN BACK NORTHWEST AND EASE TO 15 TO
  25 KNOTS SATURDAY MORNING...THEN 10 TO 15 KNOTS IN THE AFTERNOON

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT...
  SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-191015-
/O.CON.KMKX.SC.Y.0080.150919T0700Z-150919T2300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 PM CDT FRI SEP 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CDT
SATURDAY...

* WINDS: NORTHEAST WINDS 5 TO 10 KNOTS WILL INCREASE TO 10 TO 20
  KNOTS AND BACK TO THE NORTH LATER TONIGHT...AND FURTHER INCREASE
  TO 20 TO 30 KNOTS. A FEW GUSTS TO 33 KNOTS ARE POSSIBLE LATE
  TONIGHT. THE WINDS WILL THEN BACK NORTHWEST AND EASE TO 15 TO
  25 KNOTS SATURDAY MORNING...THEN 10 TO 15 KNOTS IN THE AFTERNOON

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT...
  SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
463 
WHUS73 KMKX 190805
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT SAT SEP 19 2015

...GUSTY NORTH WINDS AND HIGH WAVES DEVELOPING THIS MORNING...

.BRISK NORTH TO NORTHWEST WINDS WILL PREVAIL THIS MORNING IN THE
WAKE OF A COLD FRONT. HIGH WAVES WILL BUILD AS WELL...BUT WINDS
AND WAVES WILL THEN GRADUALLY SUBSIDE DURING THE AFTERNOON.

LMZ643-644-191615-
/O.EXT.KMKX.SC.Y.0080.000000T0000Z-150919T1900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
305 AM CDT SAT SEP 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS
  EARLY...BECOMING NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS
  AFTER SUNRISE. NORTHWEST WINDS WILL SUBSIDE TO 10 TO 15 KNOTS
  EARLY IN THE AFTERNOON AND THEN VEER NORTHEAST 5 TO 10 KNOTS
  LATE. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 3 FEET DURING THE
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-191615-
/O.EXT.KMKX.SC.Y.0080.000000T0000Z-150919T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CDT SAT SEP 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS
  EARLY...BECOMING NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS
  AFTER SUNRISE. NORTHWEST WINDS WILL SUBSIDE TO 10 TO 15 KNOTS
  EARLY IN THE AFTERNOON AND THEN VEER NORTHEAST 5 TO 10 KNOTS
  LATE. 

* WAVES: BUILDING TO 3 TO 6 FEET EARLY THIS MORNING...THEN
  SUBSIDING TO 3 TO 4 FEET BY LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
577 
WHUS73 KMKX 191459
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 AM CDT SAT SEP 19 2015

...GUSTY NORTH WINDS AND HIGH WAVES DIMINISHING LATER THIS
AFTERNOON...

.BRISK NORTH TO NORTHWEST WINDS WILL PREVAIL THIS MORNING IN THE
WAKE OF A COLD FRONT. HIGH WAVES WILL BUILD AS WELL...BUT WINDS
AND WAVES WILL THEN GRADUALLY SUBSIDE DURING THE AFTERNOON.

LMZ644-192100-
/O.EXT.KMKX.SC.Y.0080.000000T0000Z-150919T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
959 AM CDT SAT SEP 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WILL SUBSIDE TO 10 TO 20 KNOTS
  LATE IN THE AFTERNOON.

* WAVES: 3 TO 6 FEET SUBSIDING TO 3 TO 4 FEET DURING THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-191900-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-150919T1900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
959 AM CDT SAT SEP 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...

* WINDS: NORTHWEST 15 TO 25 KNOTS WILL SUBSIDE TO 10 TO 15 KNOTS
  EARLY IN THE AFTERNOON.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET DURING THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-192100-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-150919T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
959 AM CDT SAT SEP 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTHWEST 15 TO 25 KNOTS WILL SUBSIDE TO 10 TO 20 KNOTS
  EARLY IN THE AFTERNOON.

* WAVES: 3 TO 6 FEET SUBSIDING TO 3 TO 4 FEET DURING THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
184 
WHUS73 KMKX 191944
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
244 PM CDT SAT SEP 19 2015

...GUSTY NORTH WINDS AND HIGH WAVES CONTINUE TO DIMINISH...

.NORTHWEST WINDS WILL CONTINUE TO EASE THIS AFTERNOON...ALLOWING
WAVES TO SLOWLY SUBSIDE.

LMZ644>646-192100-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-150919T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
244 PM CDT SAT SEP 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTHWEST AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 3:36 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Sep 18, 3:36 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT FRI SEP 18 2015

.TODAY...FORECAST CONFIDENCE IS MEDIUM.

SHOWERS AND THUNDERSTORMS TAPERING DOWN AS BEST WARM AIR
ADVECTION...OVERLAID BY 250 MB UPPER LEVEL DIVERGENCE...MOVING OFF
TO THE EAST AS 850 MB WINDS VEER AND WEAKEN WITH 850 MB TROUGH
CROSSING REGION. PCPN SHOULD CLEAR CWA WITH SURFACE
FRONT...CURRENTLY TIMED TO CLEAR THE FAR SE CORNER OF WI BY 730
AM. FRONT BECOMES STATIONARY IN THE VICINITY OF WI/IL
BORDER...WITH NAM HOLDING FRONT FARTHER NORTH THAN OTHER MODELS.

SHOULD BE QUIET FOR THE MORNING INTO EARLY AFTERNOON...WITH OMEGA
INCREASING IN WARM ADVECTION REGIME AHEAD OF APPROACHING SHORT
WAVE TROUGH IMPINGING ON STATIONARY BOUNDARY. USED A BLENDED
SOLUTION FOR POPS THAT GRADUALLY INCREASES POPS FROM SOUTH TO
NORTH DURING THE AFTERNOON...WITH SHOWERS LIKELY IN THE SOUTH.

COOLER 925 MB TEMPS ALONG WITH CLOUDS AND EVENTUAL PCPN IN THE
AFTERNOON WILL KEEP HIGHS IN THE LOW TO MID 70S.

.TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS COMES WITH MAIN SHORT
WAVE TROUGH INDUCING A SURFACE LOW THAT TRACKS ALONG STALLED
SURFACE BOUNDARY. MAINLY ELEVATED TALL SKINNY CAPE LIMITING CHANCE
OF SEVERE...BUT PRECIPITABLE WATER VALUES CLIMBING BACK TOWARD
1.50 TO 1.70 INCHES...SO GOOD POTENTIAL FOR HEAVY RAIN AGAIN.

A PROBLEM IS THAT THE MODELS ARE INDICATING THE BEST FORCING WITH
THE LOW LEVEL JET WILL BE JUST TO THE SOUTHEAST ACROSS NE IL INTO
SRN LOWER MI. HOWEVER LOOKS LIKE ENOUGH MOISTURE ADVECTION AND
FORCING TO PRODUCE UP TO 1 INCH OF QPF OVER AREAS THAT SAW 2 TO 3
INCHES THURSDAY NIGHT.

WILL ISSUE A FLASH FLOOD WATCH FOR THE SOUTHERN TWO TIERS OF THE
FORECAST AREA...MINUS IOWA COUNTY THAT DID NOT SEE THE SAME HIGH
RAINFALL AMOUNTS AS FARTHER EAST. WILL FOLLOW MODEL TRENDS THAT
TAKE PCPN WITH LOW EAST OF CWA BY 12Z SAT.

.SHORT TERM...SATURDAY THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM.

MODELS ARE IN DECENT AGREEMENT WITH BRINGING 500 MB SHORTWAVE
TROUGH AXIS THROUGH THE AREA SATURDAY MORNING...MOVING EAST
SATURDAY AFTERNOON. KEPT SMALL CHANCES FOR SHOWERS IN THE MORNING
WITH THIS FEATURE.

COOLER AND DRIER AIR MOVES INTO THE AREA WITHIN MODEST COLD AIR
ADVECTION SATURDAY...AS HIGH PRESSURE SLIDES EASTWARD TOWARD THE
AREA. SKIES SHOULD CLEAR OUT SATURDAY AFTERNOON...WITH HIGHS
REMAINING IN THE MIDDLE TO UPPER 60S PER 925 MB TEMPERATURE
FIELDS.

HIGH MOVES ACROSS THE AREA SATURDAY NIGHT...THEN TO THE EAST
SUNDAY AND SUNDAY NIGHT. THERE IS ANOTHER 500 MB SHORTWAVE TROUGH
THAT SLIDES EAST THROUGH THE REGION SUNDAY INTO SUNDAY NIGHT.
HOWEVER...AREA FORECAST SOUNDINGS ARE FAIRLY DRY IN THE LOW TO
MID LEVELS. KEPT THE FORECAST DRY DURING THIS PERIOD. HIGHS
SUNDAY WILL MODIFY SLIGHTLY INLAND VERSUS SATURDAY...WITH ONSHORE
WINDS KEEPING LAKESHORE AREAS COOLER.

.LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS AND ECMWF ARE IN FAIR AGREEMENT WITH FEATURES DURING THIS
PERIOD. THEY SHOW ZONAL FLOW AT 500 MB MONDAY SHIFTING NORTHWARD
BY WEDNESDAY...WITH A 500 MB RIDGE TRYING TO NOSE ITS WAY INTO THE
REGION. THE INFLUENCE OF THE HIGH TO THE EAST OF THE REGION IS
PRETTY STRONG...AS IT LIMITS THE ADVANCE OF THE COLD FRONT TO THE
WEST OF THE AREA MONDAY NIGHT INTO TUESDAY. IT THEN SHIFTS THIS
BOUNDARY NORTHWARD AS A WARM FRONT WEDNESDAY INTO THURSDAY.

THIS WOULD KEEP THE AREA DRY MONDAY INTO WEDNESDAY...SO KEPT
FORECAST DRY DURING THIS TIME. STEADY WARM AIR ADVECTION ALSO
OCCURS...WHICH SHOULD BRING A WARMING TREND ONCE AGAIN TO THE
AREA. GFS TRIES TO BRING COLD FRONT TOWARD THE AREA
THURSDAY...WITH THE ECMWF KEEPING BOUNDARY WELL NORTHWEST OF THE
REGION. KEPT THE CONSENSUS POPS AT SLIGHT CHANCES FOR THURSDAY AT
THIS TIME.

&&

.AVIATION/12Z TAFS/...COMING SOON...

&&

.MARINE...COMING SOON...

&&

.BEACHES...COMING SOON...

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR
     WIZ063>072.

LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
SATURDAY THROUGH THURSDAY...WOOD
Hazardous weather outlook, Sep 18, 4:38 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 AM CDT FRI SEP 18 2015

WIZ046-047-051-052-056>060-062>072-191100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
438 AM CDT FRI SEP 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR THUNDERSTORMS TO MOVE BACK INTO SOUTHERN WISCONSIN THIS
AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR
TONIGHT FOR THE TWO TIERS OF COUNTIES NORTH OF THE ILLINOIS BORDER
...EXCEPT IOWA COUNTY...AS THE STORMS COULD PRODUCE HEAVY RAINS
OVER LOCATIONS THAT SAW HEAVY RAIN THURSDAY NIGHT.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ROUGHLY
SOUTHEAST OF A PORT WASHINGTON...STOUGHTON TO DARLINGTON LINE.

THERE IS A MODERATE SWIM RISK FOR THE BEACHES OF SHEBOYGAN AND
OZAUKEE COUNTIES TODAY INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MODERATE TO HIGH SWIM RISKS ARE EXPECTED SATURDAY AT LAKE
MICHIGAN BEACHES FROM SHEBOYGAN COUNTY SOUTH TO KENOSHA COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED BUT RAINFALL REPORTS WOULD
BE GREATLY APPRECIATED.

LMZ643>646-191100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
438 AM CDT FRI SEP 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON
WITH THUNDERSTORMS LIKELY TONIGHT. THERE IS A MARGINAL RISK OF
SEVERE THUNDERSTORMS FROM PORT WASHINGTON SOUTH TO KENOSHA.

SMALL CRAFT CONDITIONS ARE EXPECTED TONIGHT FOR INCREASING NORTH
WINDS BEHIND DEPARTING LOW PRESSURE BUILDING HIGH WAVES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT CONDITIONS WILL CONTINUE INTO SATURDAY FOR GUSTY
NORTH WINDS BUILDING HIGH WAVES. A FEW GALE FORCE GUSTS POSSIBLE
TOWARD OPEN WATER.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Sep 17, 11:38 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1138 PM CDT THU SEP 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HEAVY RAIN       1 S KENOSHA             42.57N 87.82W
09/17/2015  M3.02 INCH       KENOSHA            WI   TRAINED SPOTTER

&&

SMARQUARDT
Local storm report, Sep 18, 12:11 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1211 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       5 W MUKWONAGO           42.87N 88.43W
09/17/2015  M2.93 INCH       WAUKESHA           WI   CO-OP OBSERVER

&&

SMARQUARDT
Local storm report, Sep 18, 3:54 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       3 SE SULLIVAN           42.98N 88.55W
09/18/2015  M2.03 INCH       JEFFERSON          WI   OFFICIAL NWS OBS

            MEASURED 2.03 INCHES IN THE PAST 24 HOURS.

0100 AM     HEAVY RAIN       MADISON TRUAX AIRPORT   43.14N 89.33W
09/18/2015  M2.15 INCH       DANE               WI   OFFICIAL NWS OBS

            MEASURED 2.15 INCHES IN THE PAST 24 HOURS.

0245 AM     HEAVY RAIN       BURLINGTON              42.68N 88.28W
09/18/2015  M4.10 INCH       RACINE             WI   MESONET

            MEASURED 4.10 INCHES AT THE FOX RIVER AT BURLINGTON RIVER
            GAUGE.

0321 AM     HEAVY RAIN       2 ENE TWIN LAKES        42.53N 88.22W
09/18/2015  M2.99 INCH       KENOSHA            WI   PUBLIC

            MEASURED 2.99 INCHES IN THE PAST 24 HOURS.

0324 AM     HEAVY RAIN       OREGON                  42.93N 89.38W
09/18/2015  M2.19 INCH       DANE               WI   PUBLIC

            MEASURED 2.19 INCHES IN THE PAST 24 HOURS.

&&

WOOD
Local storm report, Sep 18, 4:02 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       KENOSHA AIRPORT         42.60N 87.93W
09/18/2015  M2.54 INCH       KENOSHA            WI   ASOS

            MEASURED 2.54 INCHES IN THE PAST 24 HOURS.

&&

WOOD
Local storm report, Sep 18, 4:12 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT FRI SEP 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HEAVY RAIN       3 SE EAGLE              42.85N 88.43W
09/18/2015  M3.44 INCH       WAUKESHA           WI   TRAINED SPOTTER

            STORM TOTAL RAINFALL FOR THE PAST 24 HOURS.

&&

REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:45 PM CDTTornado WarningMKXLafayette15 min
Sep 17, 7:48 PM CDTSevere Thunderstorm WarningMKXLafayette27 min
Sep 17, 7:51 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth24 min
Sep 17, 7:57 PM CDTTornado WarningMKXGreen, Lafayette33 min
Sep 17, 8:20 PM CDTSevere Thunderstorm WarningMKXDane, Green, Lafayette25 min
Sep 17, 8:40 PM CDTSevere Thunderstorm WarningMKXGreen35 min
Sep 17, 8:49 PM CDTAreal Flood AdvisoryMKXDane, Jefferson3 hr
Sep 17, 9:11 PM CDTFlash Flood WarningMKXJefferson3 hr
Sep 17, 9:15 PM CDTSevere Thunderstorm WarningMKXGreen, Rock45 min
Sep 17, 10:01 PM CDTFlash Flood WarningMKXJefferson, Kenosha, Racine, Walworth, Waukesha3 hr
Sep 17, 10:49 PM CDTFlash Flood WarningMKXKenosha3 hr
Sep 17, 11:34 PM CDTAreal Flood AdvisoryMKXGreen, Rock116 min
Sep 17, 11:41 PM CDTSpecial Marine WarningMKX94 min
Sep 18, 3:51 AM CDTFlash Flood WatchMKXDane, Green, Jefferson, Kenosha, Lafayette, Milwaukee and 4 more23 hr

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.